Been six-weeks since I last visited dA and I thought I would give you an update on my on-going eye problems.
I apologise to one and all as I have not answered any comments or thanked anybody for the birthday wishes. Doing any type of activity that involves reading, including computer screen, is hard work due to all the eye medication. If I need to do something specific I don't take the medication, so I can see what I am doing, and when I do take the medication I cannot see what I am doing, due to blurred vision for hours on end.
By a process of elimination my doctor identified a skin infection around the eyes. Because the eyes had been inflamed for so long the skin would not repair. A seven-day course of antibiotics helped to clear that up but did not completely resolve the constant irritation issue. A five-day course or oral steroids, coupled with a thirty-day course of antihistamines, did dramatically reduce the irritation, however, since the steroids stopped the irritation has slowly crept back, which probably means back to the drawing board! It really is a trail-and-error - wait-and-see game to find the best solution and the process drives me nuts at times and my frustration level sore with it.
Have fun and enjoy life to the full as you jusy do not know what is around the next corner.